# SDR SWIA201743626

- Difficulty date: July 12, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 30,065 hours, 29,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUTOUT, FWD SIDE BETWEEN STRINGERS 14L AND 15L, TWO DENTS ON EDGE OF DOOR CUTOUT. COMPLETED ALL APPLICABLE STEPS OF REO.
